# SDR AALA20100409TUL09

- Difficulty date: April 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAVATORY SUPPORT INTERCOSTAL AT STATIONS 1620 TO 1640 LEFT BUTTLINE 24 CRACKED ON AFT OUTBOARD END.  REPLACED SUPPORT INTERCOSTAL PER SRM 51-10-02.
